# SDR DL76G991759

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Pdc Battery
- Condition: Discharged
- Location: Cockpit
- Component: BPS73
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PDC, FOUND RT SLIDE TEST 1 AND LEFT SPOILER TEST 2 INOP.  REPLACED BATTERY PACK ON M961 AND NOW OK.
